Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Used strap. Sensitive to lube, condoms. Used latex free condom. Itchy vagina. Side effect?

Hi. My partner and I use a strap on from time to time. I am very sensitive to lube, condoms , and the materials most toys are made of. Last night we decided to use the strap on with a latex free condom and Astroglide . Immediately I became very itchy inside and around the opening of my vagina . Could this be a side effect of the Astroglide? How do I get the itching to stop? I have soaked in clean non soapy bath water several times and washed with mild soap, but am still miserable. :( Please help!
Asked On : Thu, 26 Jul 2012
Answers:  1 Views:  138
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Sexologist 's  Response

you seem to be sensitive to most artificial stuff. For the time being try douching to get rid of the discomfort and use a vaginal gel application like Canesten. That may put you out of your misery.

Besides if you are sensitive to these materials why use them? Natural sex can much more satisfying.
think about it !

Take care
Answered: Sun, 6 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor